Alert archive / Alabama / Tornado Warnings in 2011

Tornado Warning 60, NWS Huntsville, AL

April 27, 2011Madison County, Marshall County, Morgan County, Alabama

NWS Huntsville, AL issued this tornado warning at Apr 27, 2011, 12:31 PM CDT for Madison County, Marshall County, Morgan County, Alabama. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 12:31 PM CDT (17:31 UTC)
Expired
Apr 27, 2011, 1:00 PM CDT
In force
29 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Madison County, AL, Marshall County, AL, Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 57 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 8:08 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 5.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -359 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-359 m²/s²
0-3 km storm-relative helicity
-197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WFUS54 KHUN 271731
TORHUN
ALC089-095-103-271800-
/O.NEW.KHUN.TO.W.0060.110427T1731Z-110427T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1231 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
  EASTERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
  CENTRAL MARSHALL COUNTY IN NORTHEAST ALABAMA...

* UNTIL 100 PM CDT

* AT 1231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FLORETTE...
  OR ABOUT 14 MILES EAST OF HARTSELLE...MOVING EAST AT 50 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  EDDY.
  UNION GROVE.
  COLUMBUS CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT WEDNESDAY
AFTERNOON FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3436 8674 3454 8673 3455 8613 3453 8614
      3451 8612 3452 8611 3441 8611 3441 8613
      3440 8613 3440 8611 3432 8611
TIME...MOT...LOC 1731Z 273DEG 43KT 3445 8662

$$

KDW
2 follow-up statements
618 
WWUS54 KHUN 271745
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1245 PM CDT WED APR 27 2011

ALC103-271755-
/O.CAN.KHUN.TO.W.0060.000000T0000Z-110427T1800Z/
MORGAN AL-
1245 PM CDT WED APR 27 2011

...THE TORNADO WARNING FOR EAST CENTRAL MORGAN COUNTY IS CANCELED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT WEDNESDAY
AFTERNOON FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3438 8658 3453 8655 3455 8613 3453 8614
      3451 8612 3452 8611 3442 8611 3441 8613
      3440 8613 3440 8611 3432 8611
TIME...MOT...LOC 1745Z 273DEG 43KT 3449 8647

$$

ALC089-095-271800-
/O.CON.KHUN.TO.W.0060.000000T0000Z-110427T1800Z/
MARSHALL AL-MADISON AL-
1245 PM CDT WED APR 27 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR EXTREME
SOUTHEASTERN MADISON AND CENTRAL MARSHALL COUNTIES...

AT 1245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES NORTHWEST OF
UNION GROVE...OR ABOUT 12 MILES NORTH OF ARAB...MOVING EAST AT 50
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
HOPE...HEBRON...GUNTERSVILLE...GRANT AND COLUMBUS CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT WEDNESDAY
AFTERNOON FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3438 8658 3453 8655 3455 8613 3453 8614
      3451 8612 3452 8611 3442 8611 3441 8613
      3440 8613 3440 8611 3432 8611
TIME...MOT...LOC 1745Z 273DEG 43KT 3449 8647

$$

KDW
261 
WWUS54 KHUN 271753
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1253 PM CDT WED APR 27 2011

ALC089-095-271802-
/O.EXP.KHUN.TO.W.0060.000000T0000Z-110427T1800Z/
MARSHALL AL-MADISON AL-
1253 PM CDT WED APR 27 2011

...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN MADISON AND CENTRAL
MARSHALL COUNTIES EXPIRES AT 100 PM CDT...

WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE TORNADO WARNING HAS WEAKENED AND IS NO LONGER SEVERE. 
THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. 
HOWEVER...STRONG STRAIGHT LINE WINDS ARE STILL LIKELY ALONG THE 
ASSOCIATED LINE OF STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT WEDNESDAY
AFTERNOON FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3438 8658 3453 8655 3455 8613 3453 8614
      3451 8612 3452 8611 3442 8611 3441 8613
      3440 8613 3440 8611 3432 8611
TIME...MOT...LOC 1752Z 273DEG 43KT 3448 8637

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 12:20 PM CDT, 11 minutes earlier.

Area forecast discussion, Apr 27, 12:20 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1220 PM CDT WED APR 27 2011

.UPDATE...FOR 18Z AVIATION DISCUSSION.
&&

.AVIATION...
UNSETTLED CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON WITH
ADDITIONAL THUNDERSTORM DEVELOPMENT POSSIBLE. WITHIN
THUNDERSTORMS...SEVERE WIND GUSTS AND LIFR CONDITIONS ARE POSSIBLE.
OUTSIDE OF THUNDERSTORMS...GUSTY WINDS ARE EXPECTED GIVEN THE TIGHT
SURFACE PRESSURE GRADIENT AHEAD OF THE APPROACHING SURFACE LOW.
WINDS WILL SUBSIDE SOME THIS EVENING...WITH MVFR CIGS EXPECTED
DURING THE OVERNIGHT HOURS. VFR CONDITIONS ARE EXPECTED BY THURSDAY
MORNING.
&&

.HYDROLOGY...SIGNIFICANT RIVER FLOOD EVENT POTENTIALLY UNFOLDING
ACROSS THE TN VALLEY TODAY. RAINFALL AMOUNTS OF 2 TO 3 INCHES HAS
ALREADY FALLEN OVER THE LAST 36 HOURS ACROSS THE NW ALABAMA AND SRN
TN INCLUDING THE IRON CITY AND BIG NANCE BASINS. AMOUNTS SO FAR HAVE
BEEN LESS EAST OF I-65 WITH 1 TO LOCALLY 2 INCHES.

WITH SEVERAL ROUNDS OF ROBUST CONVECTION EXPECTED AHEAD OF THE LATE
EVENING FROPA...RAINFALL TOTALS OF 4 TO 5 INCHES SEEM LIKELY IN THE
IMPACTED BASINS. LATEST GUIDANCE INDICATES THAT MODERATE FLOODING IS
EXPECTED ALONG THE PAINT ROCK AND ELK RIVERS WITH MAJOR FLOODING
ALONG THE BIG NANCE NEAR COURTLAND. IN FACT...THE RIVER STAGE AT
COURTLAND IS FORECAST TO RISE TO 23 FEET BY THURSDAY MORNING. THIS
WOULD BE THE HIGHEST CREST THERE SINCE 1990 AND WOULD CAUSE
SIGNIFICANT IMPACTS IN AND NEAR COURTLAND.

RESIDENTS IN LAUDERDALE COUNTY SHOULD ALSO MONITOR THE PROGRESSION OF
SHOAL CREEK...WITH THE RIVER STAGE FORECAST TO RISE WELL ABOVE FLOOD
STAGE UPSTREAM AT IRON CITY.

&&

.DISCUSSION... /ISSUED 911 AM CDT WED APR 27 2011/

BUSY DAY ALREADY ACROSS THE TENNESSEE VALLEY WITH SIGNIFICANT DAMAGE
REPORTED EARLIER IN SEVERAL COUNTIES FROM OVERNIGHT/EARLY MORNING
QLCS AND HP SUPERCELLS. NEXT ROUNDS OF SCT CONVECTION WITH ELEVATED
HAIL CORES ALREADY TRACKING INTO NW AL. STORMS ACROSS NRN MS HAVE
SHOWN ROTATION...AND STORMS ACROSS NRN AL HAVE STARTED TO EXHIBIT HP
CHARACTERISTICS AS WELL.

LATEST SFC ANALYSIS SHOWS A COMPLEX LOW STRUCTURE FROM CENTRAL
INDIANA SOUTH TO THE ARKLATEX. THE ASSOCIATED COLD FRONT STRETCHES
SOUTH THROUGH EAST TEXAS. CLOSER TO THE HOME...THE EARLY MORNING
CONVECTION HAS LEFT A SMALL OUTFLOW BOUNDARY ACROSS OUR ERN COUNTIES.
WATER VAPOR IMAGERY AND PROFILER DATA SHOWS AN 80KT MID LEVEL JET
STREAK PUNCHING OUT OF THE ARKLATEX THIS MORNING. CONVECTION HAS
BEGUN TO FIRE ALONG THE APEX OF THIS JET STREAK. THIS WILL BE THE
AREA TO MONITOR THROUGH THE AFTN HOURS AS THE JET STREAK AND THE
ASSOCIATE U/L JET MAX PROGRESSES EAST. THE 12Z NAM SHOWS LARGE SCALE
ASCENT IN THE EXIT REGION OF THE H25 JET DURING THE AFTN. THIS WILL
BE COINCIDENT WITH MLCAPES ~2-2.5 KJ/KG AND LOW LEVEL HELICITY VALUES
IN EXCESS OF 600 M2/S2. THE ONLY MITIGATING FACTOR MAY BE RAIN COOLED
LOW LEVEL AIR DUE TO ONGOING CONVECTION...BUT THIS IS UNCERTAIN ATTM.

AM NOT PLANNING MAJOR CHGS TO FCST FOR NOW OTHER THAN TO TWEAK FOR
CURRENT CONDITIONS AND SHORT TERM TRENDS. TEMPS WILL BE HIGHLY
DEPENDENT ON BREAKS BETWEEN CONVECTIVE CLUSTERS...BUT NOT GOING TO
SWEAT THAT RIGHT NOW.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

     WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

TN...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: FRANKLIN TN...LINCOLN...MOORE.

     WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

&&

DISCUSSION...15
AVIATION...JLL
Hazardous weather outlook, Apr 27, 10:23 AM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1023 AM CDT WED APR 27 2011

ALZ001>010-016-TNZ076-096-097-280100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1023 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

A TORNADO WATCH IS IN EFFECT FOR ALL OF THE TENNESSEE VALLEY UNTIL
200 PM CDT.

AS OF 1000 AM...A ROUND OF SEVERE STORMS ALREADY TRACKED THROUGH THE
TENNESSEE VALLEY DURING THE OVERNIGHT AND EARLY MORNING HOURS.
ANOTHER LINE OF STRONG TO SEVERE THUNDERSTORMS IS CURRENTLY TRACKING
INTO THE WESTERN PORTION OF THE AREA. SEVERAL ADDITIONAL ROUNDS OF
SEVERE WEATHER ARE LIKELY THROUGH THE DAY AND INTO THE EVENING.

THE ATMOSPHERE WILL QUICKLY DESTABILIZE THROUGH MIDDAY...CREATING A
VOLATILE SITUATION ACROSS THE TENNESSEE VALLEY. THE POTENTIAL FOR A
SIGNIFICANT SEVERE WEATHER OUTBREAK WILL INCREASE...ESPECIALLY FROM
THE LATE MORNING INTO THE EARLY EVENING. CLUSTERS OF SEVERE STORMS
ARE EXPECTED TO FORM AHEAD OF...AND ALONG A STRONG COLD FRONT AND
MOVE RAPIDLY ACROSS THE REGION. A POTENTIAL FOR STRONG...LONG TRACK
TORNADOES EXISTS...IN ADDITION TO DAMAGING WINDS...LARGE HAIL AND
VERY HEAVY RAINFALL. RESIDENTS ACROSS THE TENNESSEE VALLEY ARE URGED
TO REMAIN ALERT FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

THE HEAVY RAINFALL FROM THESE THUNDERSTORMS IS EXPECTED TO INCREASE
THE POTENTIAL FOR FLASH FLOODING...WHICH WILL EVENTUALLY EVOLVE
INTO A SMALL STREAM AND RIVER FLOODING EVENT OVER THE NEXT FEW DAYS.
PLEASE REFER TO THE FLASH FLOOD WATCH FOR FURTHER INFORMATION ON THIS
THREAT...AND CONTINUE TO MONITOR RIVER FLOOD WARNINGS AS THEY ARE
ISSUED FOR SEVERAL RIVERS AND STREAMS ACROSS THE TENNESSEE VALLEY.

ALSO...WINDS OUTSIDE OF THUNDERSTORM ACTIVITY WILL LIKELY REACH
ADVISORY CRITERIA...THEREFORE A WIND ADVISORY WILL BE IN EFFECT
THROUGH 8 PM WEDNESDAY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS LATE THIS WEEKEND...AS
ANOTHER COLD FRONT PUSHES ACROSS THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
EXPECTED FOR MUCH OF TODAY AND THIS EVENING.

In the hours before

Local storm report, Apr 27, 12:00 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1200 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 AM     TSTM WND DMG     HUNTSVILLE              34.73N 86.59W
04/27/2011                   MADISON            AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON A HOUSE. POSSIBLE TORNADO
            DAMAGE.

&&

KWEBER
Local storm report, Apr 27, 12:04 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1204 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     TSTM WND DMG     HUNTSVILLE              34.73N 86.59W
04/27/2011                   MADISON            AL   EMERGENCY MNGR

            TREES BLOWN ON SLAUGHTER AND EASTVIEW ROAD.

&&

KWEBER
Local storm report, Apr 27, 12:07 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1207 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     TSTM WND DMG     HUNTSVILLE              34.73N 86.59W
04/27/2011                   MADISON            AL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN NEAR MOUNT SHARON AND HIGHWAY
            231.

&&

KWEBER
Local storm report, Apr 27, 12:09 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1209 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     TSTM WND DMG     5 NE MOORES MILL        34.89N 86.45W
04/27/2011                   MADISON            AL   PUBLIC

            DAMAGE REPORTED AROUND BUCKHORN HIGH SCHOOL. POSSIBLE
            TORNADO DAMAGE.

&&

KWEBER
Local storm report, Apr 27, 12:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1212 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND DMG     6 S SOMERVILLE          34.39N 86.80W
04/27/2011                   MORGAN             AL   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON A HOUSE.

&&

KWEBER
Local storm report, Apr 27, 12:28 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1228 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND DMG     HUNTSVILLE              34.73N 86.59W
04/27/2011                   MADISON            AL   LAW ENFORCEMENT

            POWERLINES DOWN NEAR RAINBOW AND NEIL ROAD.

1140 AM     TSTM WND DMG     2 WNW CAPSHAW           34.78N 86.83W
04/27/2011                   LIMESTONE          AL   PUBLIC

            LARGE TREES BLOWN DOWN.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 3:28 AM CDTSpecial Weather StatementHUNColbert, Franklin32 min
Apr 27, 3:49 AM CDTTornado WarningHUNColbert, Franklin26 min
Apr 27, 3:53 AM CDTTornado WarningHUNColbert, Lauderdale37 min
Apr 27, 4:02 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence28 min
Apr 27, 4:09 AM CDTTornado WarningHUNColbert, Lauderdale36 min
Apr 27, 4:19 AM CDTTornado WarningHUNColbert, Franklin, Lauderdale, Lawrence26 min
Apr 27, 4:33 AM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence27 min
Apr 27, 4:36 AM CDTTornado WarningHUNLauderdale9 min
Apr 27, 4:40 AM CDTTornado WarningHUNColbert, Lauderdale, Lawrence, Limestone35 min
Apr 27, 4:47 AM CDTTornado WarningHUNColbert, Franklin, Lawrence28 min
Apr 27, 4:59 AM CDTTornado WarningHUNLauderdale, Limestone31 min
Apr 27, 5:02 AM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Morgan43 min
Apr 27, 5:14 AM CDTSevere Thunderstorm WarningHUNLawrence, Madison, Marshall, Morgan46 min
Apr 27, 5:24 AM CDTTornado WarningHUNLawrence, Limestone, Morgan36 min
Apr 27, 5:27 AM CDTTornado WarningHUNCullman48 min
Apr 27, 5:31 AM CDTTornado WarningHUNLawrence, Morgan29 min
Apr 27, 5:40 AM CDTSevere Thunderstorm WarningHUNJackson, Madison35 min
Apr 27, 5:58 AM CDTSevere Thunderstorm WarningHUNJackson, Madison47 min
Apr 27, 6:02 AM CDTTornado WarningHUNLimestone, Madison, Morgan28 min
Apr 27, 6:09 AM CDTTornado WarningHUNCullman, Marshall, Morgan36 min
Apr 27, 6:19 AM CDTTornado WarningHUNMarshall41 min
Apr 27, 6:20 AM CDTSevere Thunderstorm WarningHUNJackson, Madison40 min
Apr 27, 6:37 AM CDTTornado WarningHUNJackson, Madison, Marshall23 min
Apr 27, 6:44 AM CDTSevere Thunderstorm WarningHUNDeKalb46 min
Apr 27, 6:45 AM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson45 min
Apr 27, 6:52 AM CDTTornado WarningHUNDeKalb, Jackson, Marshall38 min
Apr 27, 7:08 AM CDTTornado WarningHUNDeKalb37 min
Apr 27, 7:24 AM CDTTornado WarningHUNDeKalb, Jackson21 min
Apr 27, 7:25 AM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson20 min
Apr 27, 7:41 AM CDTTornado WarningHUNJackson10 min
Apr 27, 8:22 AM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence38 min
Apr 27, 8:41 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence34 min
Apr 27, 8:48 AM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Morgan42 min
Apr 27, 9:05 AM CDTTornado WarningHUNLawrence, Limestone, Morgan25 min
Apr 27, 9:14 AM CDTSpecial Weather StatementHUNLimestone31 min
Apr 27, 9:20 AM CDTTornado WarningHUNLimestone, Madison, Morgan25 min
Apr 27, 9:39 AM CDTSevere Thunderstorm WarningHUNLimestone, Madison27 min
Apr 27, 9:40 AM CDTSpecial Weather StatementHUNColbert, Franklin, Lauderdale50 min
Apr 27, 9:57 AM CDTRiver Flood WarningHUNMadison46 hr
Apr 27, 10:00 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin45 min
Apr 27, 10:03 AM CDTRiver Flood WarningHUNMadison38 hr
Apr 27, 10:05 AM CDTRiver Flood WarningHUNJackson, Madison, Marshall3 days
Apr 27, 10:08 AM CDTFlash Flood WarningHUNColbert, Franklin, Lauderdale9 hr
Apr 27, 10:08 AM CDTRiver Flood WarningHUNLawrence3 days
Apr 27, 10:12 AM CDTTornado WarningHUNColbert, Franklin33 min
Apr 27, 10:37 AM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale38 min
Apr 27, 10:43 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence47 min
Apr 27, 10:53 AM CDTTornado WarningHUNFranklin, Lawrence, Morgan37 min
Apr 27, 10:58 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan47 min
Apr 27, 11:18 AM CDTTornado WarningHUNLimestone, Madison27 min
Apr 27, 11:26 AM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Marshall, Morgan49 min
Apr 27, 11:27 AM CDTTornado WarningHUNLimestone, Madison33 min
Apr 27, 11:30 AM CDTTornado WarningHUNLimestone, Madison, Morgan30 min
Apr 27, 11:41 AM CDTTornado WarningHUNJackson, Limestone, Madison34 min
Apr 27, 12:00 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall45 min
Apr 27, 12:04 PM CDTTornado WarningHUNJackson, Madison26 min
Apr 27, 12:07 PM CDTFlash Flood WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone8 hr
Apr 27, 12:17 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Marshall, Morgan43 min
Apr 27, 12:25 PM CDTTornado WarningHUNJackson20 min
Apr 27, 12:27 PM CDTFlash Flood WarningHUNLimestone, Madison, Morgan8 hr
Apr 27, 12:40 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson, Madison, Marshall65 min
Apr 27, 1:11 PM CDTTornado WarningHUNDeKalb, Jackson34 min
Apr 27, 1:29 PM CDTFlash Flood WarningHUNDeKalb, Jackson, Madison, Marshall3 hr
Apr 27, 1:41 PM CDTTornado WarningHUNLawrence, Morgan34 min
Apr 27, 2:09 PM CDTTornado WarningHUNLawrence, Limestone, Morgan17 min
Apr 27, 2:24 PM CDTTornado WarningHUNCullman36 min
Apr 27, 2:31 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale44 min
Apr 27, 2:43 PM CDTTornado Warning EmergencyHUNCullman, Morgan32 min
Apr 27, 2:51 PM CDTTornado WarningHUNColbert, Franklin, Lauderdale24 min
Apr 27, 3:03 PM CDTTornado Warning EmergencyHUNCullman, Madison, Marshall, Morgan42 min
Apr 27, 3:08 PM CDTTornado WarningHUNColbert, Lauderdale37 min
Apr 27, 3:17 PM CDTTornado Warning EmergencyHUNColbert, Franklin, Lawrence43 min
Apr 27, 3:25 PM CDTTornado Warning EmergencyHUNJackson, Madison, Marshall50 min
Apr 27, 3:51 PM CDTTornado WarningHUNJackson24 min
Apr 27, 3:51 PM CDTTornado WarningHUNLawrence, Limestone, Morgan24 min
Apr 27, 3:56 PM CDTTornado WarningHUNColbert, Franklin, Lawrence34 min
Apr 27, 3:59 PM CDTTornado WarningHUNCullman, Marshall, Morgan31 min
Apr 27, 4:07 PM CDTTornado WarningHUNMadison, Morgan38 min
Apr 27, 4:09 PM CDTTornado WarningHUNFranklin36 min
Apr 27, 4:11 PM CDTTornado Warning EmergencyHUNLawrence, Limestone, Madison, Morgan34 min

Nearby

Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.